Mots-clés : stratifiable space
@article{FAA_2022_56_2_a5,
author = {O. V. Sipacheva and A. A. Solonkov},
title = {Extension {Operator} for {Subspaces} of {Vector} {Spaces} over the {Field} $\mathbb{F}_2$},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {64--74},
year = {2022},
volume = {56},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_2022_56_2_a5/}
}
TY - JOUR
AU - O. V. Sipacheva
AU - A. A. Solonkov
TI - Extension Operator for Subspaces of Vector Spaces over the Field $\mathbb{F}_2$
JO - Funkcionalʹnyj analiz i ego priloženiâ
PY - 2022
SP - 64
EP - 74
VL - 56
IS - 2
UR - http://geodesic.mathdoc.fr/item/FAA_2022_56_2_a5/
LA - ru
ID - FAA_2022_56_2_a5
ER -
O. V. Sipacheva; A. A. Solonkov. Extension Operator for Subspaces of Vector Spaces over the Field $\mathbb{F}_2$. Funkcionalʹnyj analiz i ego priloženiâ, Tome 56 (2022) no. 2, pp. 64-74. http://geodesic.mathdoc.fr/item/FAA_2022_56_2_a5/
[1] J. Dugundji, “An extension of Tietze's theorem”, Pacific J. Math., 1 (1951), 353–367 | DOI | MR | Zbl
[2] C. J. R. Borges, “On stratifiable spaces”, Pacific J. Math., 17:1 (1966), 1–16 | DOI | MR | Zbl
[3] V. V. Fedorchuk, A. Ch. Chigogidze, Absolyutnye retrakty i beskonechnomernye mnogoobraziya, Nauka, M., 1992
[4] J. G. Ceder, “Some generalizations of metric spaces”, Pacific J. Math., 11 (1961), 105–125 | DOI | MR | Zbl
[5] G. Gruenhage, “Generalized metric spaces”, Handbook of Set-Theoretic Topology, North-Holland, Amsterdam, 1984, 423–501 | DOI | MR
[6] S. A. Shkarin, “On stratifiable locally convex spaces”, Russ. J. Math. Phys., 6:4 (1999), 435–460 | MR | Zbl
[7] S. A. Shkarin, “Teorema Peano neverna v beskonechnomernykh $F'$-prostranstvakh”, Matem. zametki, 62:1 (1997), 128–137 | DOI | MR | Zbl
[8] O. V. Sipacheva, “Ob odnom klasse svobodnykh lokalno vypuklykh prostranstv”, Matem. sb., 194:3 (2003), 25–52 | DOI | MR | Zbl
[9] O. V. Sipacheva, “Free Boolean topological groups”, Axioms, 4:4 (2015), 492–517 | DOI | Zbl
[10] R. W. Heath, R. E. Hodel, “Characterizations of $\sigma$-spaces”, Fund. Math., 77:3 (1973), 271–275 | DOI | MR | Zbl
[11] T. Przymusiński, “Collectionwise normality and extensions of continuous functions”, Fund. Math., 98:1 (1978), 75–81 | DOI | MR | Zbl
[12] V. V. Uspenskii, “Svobodnye topologicheskie gruppy metrizuemykh prostranstv”, Izv. AN SSSR. Ser. mat., 54:6 (1990), 1295–1319